MathSciNet Relay Station
MathSciNet bibliographic data
MR3251692 46L85
van den Berg, Benno; Heunen, Chris Extending obstructions to noncommutative functorial spectra. Theory Appl. Categ. 29 (2014), No. 17, 457–474.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement